Les suites q-récurrentes linéaires
Compositio Mathematica, Volume 80 (1991) no. 3, pp. 285-307.
@article{CM_1991__80_3_285_0,
     author = {B\'ezivin, Jean-Paul},
     title = {Les suites $q$-r\'ecurrentes lin\'eaires},
     journal = {Compositio Mathematica},
     pages = {285--307},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {3},
     year = {1991},
     zbl = {0741.11009},
     mrnumber = {1134257},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1991__80_3_285_0/}
}
TY  - JOUR
AU  - Bézivin, Jean-Paul
TI  - Les suites $q$-récurrentes linéaires
JO  - Compositio Mathematica
PY  - 1991
DA  - 1991///
SP  - 285
EP  - 307
VL  - 80
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1991__80_3_285_0/
UR  - https://zbmath.org/?q=an%3A0741.11009
UR  - https://www.ams.org/mathscinet-getitem?mr=1134257
LA  - fr
ID  - CM_1991__80_3_285_0
ER  - 
%0 Journal Article
%A Bézivin, Jean-Paul
%T Les suites $q$-récurrentes linéaires
%J Compositio Mathematica
%D 1991
%P 285-307
%V 80
%N 3
%I Kluwer Academic Publishers
%G fr
%F CM_1991__80_3_285_0
Bézivin, Jean-Paul. Les suites $q$-récurrentes linéaires. Compositio Mathematica, Volume 80 (1991) no. 3, pp. 285-307. http://www.numdam.org/item/CM_1991__80_3_285_0/

1 Y. Amice, Les nombres p-adiques. Collection sup, no. 14, Les presses universitaires de France, Paris 1975. | MR | Zbl

2 B. Benzaghou, Algèbres de Hadamard, Bull. Soc. Math. France 28, (1970) 209-252. | Numdam | MR | Zbl

3 J-P. Bézivin, Sur un théorème de G. Polya, J. reine und ang. Math. 364 (1986) 60-68. | MR | Zbl

4 J-P. Bézivin, Une généralisation du théorème de Skolem-Mahler-Lech, Quarterly J. of Math. 40 (1989) 133-138. | MR | Zbl

5 D.V. Chudnovsky and G.V. Chudnovsky, Applications of Padé approximants to the Grothendieck conjecture on linear differential equations, Lecture Notes in Math. 1135, Springer-Verlag, New York, 85-167. | Zbl

6 B. Dwork, On the rationality of the dzeta function of an algebraic variety, Amer. J. of Math. 82 (1960) 631-648. | MR | Zbl

7 J.H. Evertse, On sums of S-units and linear recurrence, Compositio Math. 53 (1984) 225-244. | Numdam | MR | Zbl

8 T. Honda, Algebraic differential equations, Symposia Math. no. 24 (1979) 169-204. | MR | Zbl

9 N. Katz, Nilpotent connections and the monodromy theorem: Application of a result of Turrittin, Publ. Math. IHES. no. 39 (1970) 355-412. | Numdam | MR | Zbl

10 N. Katz, Algebraic solutions of differential equations (p-curvature and the Hodge filtration), Invent. Math. 18 (1972) 1-118. | MR | Zbl

11 V. Laohakosol, Some extensions of the Skolem-Mahler-Lech theorem. Expositiones Math. 7 (1989) 137-189. | MR | Zbl

12 C. Lech, A note on recurring series, Ark. Mat. 2 (1953) 417-421. | MR | Zbl

13 K. Mahler, On the taylor coefficients of rational functions, Proc. Cambridge. Phil. Soc. 52 (1956) 39-48. | MR | Zbl

14 G. Polya, Arithmetische Eigenschaften der Reihenentwicklungen rationaler Funktionen, J. reine und ang. Math. 151 (1921) 1-31. | JFM

15 A. Schinzel, Abelian binomials, power residues and exponential congruences, Acta Arithm. 27 (1975) 397-420. | MR | Zbl

16 H-P. Schlickewei and A.J. Van Der Poorten, The growth condition for recurrent sequences, Macquarie Math. Reports 82-0041, Northride, Australia 1982.

17 E. Szemeredi, On sets of integers containing no k elements in arithmetic progression, Acta Arithm. 27 (1975) 199-245. | MR | Zbl

18 W.J. Trjiztinsky, Analytic theory of q-linear difference equations, Acta Math. 61 (1933) 1-38. | JFM | Zbl